# SDR USAA030125

- Difficulty date: July 8, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND KEELBEAM CORRODED 1 INCH BY 3 INCH AREA, FS 727 LEFT KEELBEAM.  CORROSION LEVEL 1, TASK NR C53-208-01.  REPLACED LEFT KEELBEAM PER TYP REPAIR 53-60-09.  (M)
